Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 194, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 10, 2011, 6:47 PM MDT for Logan County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2011, 6:47 PM MDT (00:47 UTC)
- Expired
- Aug 10, 2011, 7:27 PM MDT
- In force
- 40 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 80.0 mph
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 128 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 3466 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS55 KBOU 110047
SVRBOU
COC075-110145-
/O.NEW.KBOU.SV.W.0194.110811T0047Z-110811T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
647 PM MDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LOGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 745 PM MDT
* AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DESTRUCTIVE WINDS UP TO ABOUT 80 MPH. THIS
STORM WAS LOCATED NEAR WESTPLAINS...OR 23 MILES NORTHWEST OF
STERLING...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLARD...
WESTPLAINS...PAWNEE PASS...PADRONI...NORTH STERLING RESERVOIR...
LOGAN CORNERS...ATWOOD AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4093 10357 4093 10318 4065 10313 4047 10324
4057 10357
TIME...MOT...LOC 0047Z 312DEG 28KT 4085 10347
WIND...HAIL 80MPH 1.75IN
$$2 follow-up statements
909
WWUS55 KBOU 110110
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
710 PM MDT WED AUG 10 2011
COC075-110145-
/O.CON.KBOU.SV.W.0194.000000T0000Z-110811T0145Z/
LOGAN CO-
710 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR WESTERN LOGAN COUNTY...
AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DESTRUCTIVE WINDS UP TO ABOUT 70 MPH. THIS STORM WAS LOCATED NEAR
NORTH STERLING RESERVOIR...OR 10 MILES NORTH OF STERLING...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PADRONI...NORTH STERLING RESERVOIR...LOGAN CORNERS...ATWOOD AND
STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4052 10321 4056 10335 4086 10338 4088 10317
4065 10313
TIME...MOT...LOC 0110Z 312DEG 28KT 4075 10323
WIND...HAIL 70MPH 1.00IN
$$672
WWUS55 KBOU 110127
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
727 PM MDT WED AUG 10 2011
COC075-110135-
/O.CAN.KBOU.SV.W.0194.000000T0000Z-110811T0145Z/
LOGAN CO-
727 PM MDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LOGAN COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
A SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT FOR SOUTH CENTRAL
LOGAN COUNTY UNTIL 830 PM MDT. LOCATIONS IN THE WARNING INCLUDE BUT
ARE NOT LIMITED TO ATWOOD AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE HAD A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND
LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
LAT...LON 4052 10321 4056 10335 4086 10338 4088 10317
4065 10313
TIME...MOT...LOC 0125Z 312DEG 28KT 4067 10312
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:18 PM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Aug 10, 3:18 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 318 PM MDT WED AUG 10 2011 UPDATED TO ADD SEVERE THUNDERSTORM WATCH OVER FAR NORTHEAST PLAINS .SHORT TERM...A FLAT UPPER RIDGE OVER ARIZONA AND NEW MEXICO IS KEEPING MODERATE WEST-NORTHWEST FLOW ALOFT. A SURFACE HIGH OVER THE CENTRAL PLAINS HAS KEPT A MOIST AND COOLER EAST TO SOUTHEAST FLOW OVER THE PLAINS. TEMPERATURES HAVE CLIMBED ABOVE THE FORECAST MAXIMUMS FOR TODAY...BELIEVE A LITTLE MORE OF A SOUTHERLY COMPONENT DUE TO A DEEPENING LEE SIDE SURFACE LOW IN MONTANA IS CREATING A SLIGHT DOWNSLOPING EFFECT. STORMS HAVE BEGUN FIRING IN WYOMING AS WELL AS THE NORTHERN FOOTHILLS. BELIEVE MOST STORM ACTIVITY WILL FORM AND REMAIN OVER THE HIGHER TERRAIN AS WELL AS NORTH INTO WYOMING. THE STORM MOTIONS WILL BE MODERATE TODAY TO LIMIT ANY FLOODING CONCERNS. ACARS PROFILES STILL SHOWING THE INVERSION HOLDING ON OVER MOST OF THE PLAINS. SOUNDING PROFILES ABOVE THE INVERSION WILL ALLOW THUNDERSTORMS TO BE CAPABLE OF GUSTY WINDS AND SOME SMALL HAIL. WITH HIGHER CAPE VALUES OVER THE NE/CO BORDER...MAY SEE STRONGER STORMS ABLE TO SUSTAIN THEMSELVES AND PRODUCE SOME LARGER HAIL OVER LOGAN...SEDGWICK AND PHILLIPS COUNTIES. ACTIVITY SHOULD DIMINISH BY MIDNIGHT WITH DRIER AIR ADVECTING IN FROM THE WEST. SOME LOW LEVEL MOISTURE WILL LIKELY BE OVER THE FAR EASTERN PLAINS TONIGHT AFTER MIDNIGHT PRODUCING SOME LOW STRATUS AS WELL AS PATCHY FOG. THURSDAY WILL SEE A RETURN TO WARMER THAN NORMAL TEMPERATURES. THE PLAINS WILL SEE READINGS IN THE LOWER TO MID 90S WHILE THE MOUNTAINS WILL SEE UPPER 70S TO LOWER 80S. WITH THE STABLE AIRMASS GONE...WILL SEE AFTERNOON AND EVENING THUNDERSTORMS OCCUR MAINLY OVER THE PLAINS AS DRIER AIR CONTINUES TO MOVE IN FROM THE WEST. FORECAST SOUNDINGS ARE SHOWING THE INVERTED V TYPE SHAPE...SO WITH CAPES OF 800 TO 1200 J/KG WILL EXPECT THE MAIN THREAT TO BE STRONG MICROBURST TYPE GUSTY WINDS. .LONG TERM...ISOLATED SHOWERS/STORMS WITH STRONG GUSTY MICROBURST WINDS WILL BE POSSIBLE ALONG THE FRONT RANGE URBAN CORRIDOR INTO THURSDAY EVENING. AIRMASS ON THURSDAY WARMS DRY ADIABATICALLY TO NEAR 500 MB AND DRY SUBCLOUD LAYER WILL KEEP THE MICROBURST THREAT IN PLACE TIL MID EVENING. FARTHER EAST ON THE PLAINS...THERE WILL BE A SLIGHTLY BETTER CHANCE OF STORMS WITH A WEAK THETA-E RIDGE ALONG AND EAST OF A SEDGWICK TO AKRON AND LIMON LINE. ANY STORMS WILL COME TO AN END DURING THE EVENING WITH LOSS OF DAYTIME HEATING AND INSTABILITY. ON FRIDAY...THE AIRMASS IS SLIGHTLY DRIER AND MORE STABLE SO ONLY THREAT OF A LATE DAY STORM APPEARS TO BE CONFINED TO NEAR THE WYOMING BORDER WHERE A WEAK FRONT APPROACHES LATE IN THE DAY. OTHERWISE WE WILL MAINTAIN THE DRY AND WARM FORECAST WITH TEMPERATURES A FEW DEGREES ABOVE NORMAL. THE WEAK FRONT IS EXPECTED TO PUSH ACROSS THE REST OF THE PLAINS FRIDAY NIGHT WHICH WILL LEAD TO BETTER MOISTURE AND INSTABILITY FOR THE WEEKEND. HOWEVER...STORM COVERAGE MAY STILL BE LIMITED BY LACK OF SYNOPTIC SCALE LIFT. A CLIMATOLOGY APPROACH IS REASONABLE FOR NOW GIVEN THIS PATTERN...AND ALSO THE LATEST TRENDS THAT HAVE BACKED OFF A BIT ON THE AVAILABLE MOISTURE. TEMPERATURES SHOULD COOL JUST A FEW DEGREES BEHIND THE FRONT. FOR THE FIRST HALF OF NEXT WEEK...A RETURN OF WEST/SOUTHWEST FLOW ALOFT WILL HAVE A GENERAL DRYING TREND WITH LOW LEVEL MOISTURE EVENTUALLY SCOURING OUT AGAIN. AS A RESULT...WE WILL SEE LESS STORM COVERAGE AND ALSO HIGHER CLOUD BASES WITH LESS RAINFALL FROM STORMS. TEMPERATURES WILL ONCE AGAIN WARM TO ABOVE NORMAL LEVELS. && .AVIATION...A FEW STORMS ARE STILL POSSIBLE THIS AFTERNOON AND EVENING. BRIEF HEAVY RAIN...SMALL HAIL AND OUTFLOW WINDS TO 40 KNOTS WILL BE POSSIBLE WITH THE THUNDERSTORMS. DUE TO A CONTINUED CAPPED AIRMASS...THE ACTIVITY SHOULD BE LIMITED. NORMAL DIURNAL WINDS TONIGHT WILL TRANSITION INTO LIGHT SOUTHEASTERLY WINDS TOMORROW. A SLIGHT CHANCE OF MICROBURST TYPE THUNDERSTORMS TOMORROW...MOST LIKELY AFTER 21Z. && .HYDROLOGY...ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER THE FOOTHILLS AND BURN AREAS LATE THIS AFTERNOON INTO THE EVENING. STORM MOTION IS QUICK ENOUGH TO DIMINISH THE THREAT FOR FLASH FLOODING OVER THE BURN SCARS. && .BOU WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MDT FOR LOGAN...SEDGWICK AND PHILLIPS COUNTIES. && KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, Aug 10, 10:54 AM MDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1054 AM MDT WED AUG 10 2011 COZ030>051-111200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1054 AM MDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS OVER NORTHEAST COLORADO. BRIEF HEAVY RAIN...SMALL HAIL AND OUTFLOW WINDS TO 45 MPH WILL BE POSSIBLE WITH THE THUNDERSTORMS. THE BEST CHANCE FOR STORMS WILL BE OVER THE FOOTHILLS THEN MOVING EAST OVER URBAN CORRIDOR. THE FAR EASTERN PLAINS MAY REMAIN TOO CAPPED FOR THUNDERSTORMS TO FORM. COULD SEE A STORM MOVING SOUTHEAST OUT OF WYOMING INTO WELD COUNTY FIRST BEFORE THEY MOVE OFF THE HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS THE OUTLOOK AREA EACH DAY. HOWEVER...STORM COVERAGE IS EXPECTED TO REMAIN RATHER LIMITED. MOISTURE WILL BE INCREASING SOMEWHAT THIS WEEKEND BEHIND A WEAK COLD FRONT...LEADING TO A BETTER CHANCE OF STORMS WITH LOCALLY HEAVY RAINFALL BOTH SATURDAY AND SUNDAY. OTHERWISE... MOST STORMS THROUGH EARLY NEXT WEEK WILL ONLY PRODUCE LIGHT RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KRIEDERMAN/BARJENBRUCH
In the hours before
Local storm report, Aug 10, 5:40 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 10, 5:43 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 10 NW STERLING 40.75N 103.35W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 10, 5:47 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M3.00 INCH LOGAN CO TRAINED SPOTTER
BROKEN WINDOWS TO VEHICLE
0537 PM HAIL 10 NW STERLING 40.75N 103.35W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 10, 6:25 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
625 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL JULESBURG 40.99N 102.26W
08/10/2011 M1.50 INCH SEDGWICK CO 911 CALL CENTER
0614 PM HAIL 1 N STERLING 40.67N 103.21W
08/10/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
EXTENSIVE CROP DAMAGE
0612 PM HAIL STERLING 40.65N 103.21W
08/10/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
STERLING HIGH SCHOOL
0610 PM TSTM WND GST 2 WSW STERLING 40.64N 103.25W
08/10/2011 M92.00 MPH LOGAN CO ASOS
STERLING AIRPORT
0610 PM HAIL STERLING 40.65N 103.21W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
0609 PM HAIL STERLING 40.65N 103.21W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0608 PM TSTM WND GST STERLING 40.65N 103.21W
08/10/2011 E60.00 MPH LOGAN CO TRAINED SPOTTER
LOGAN COUNTY FAIRGROUNDS
0544 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M3.00 INCH LOGAN CO TRAINED SPOTTER
BROKEN WINDOWS TO VEHICLE
0537 PM HAIL 10 NW STERLING 40.75N 103.35W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 10, 6:28 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
628 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 1 W STERLING 40.65N 103.23W
08/10/2011 LOGAN CO TRAINED SPOTTER
ROW OF TRAILERS AND RECREATIONAL VEHICLES BLOWN OVER
0614 PM HAIL 1 N STERLING 40.67N 103.21W
08/10/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
EXTENSIVE CROP DAMAGE
0614 PM HAIL JULESBURG 40.99N 102.26W
08/10/2011 M1.50 INCH SEDGWICK CO 911 CALL CENTER
0612 PM HAIL STERLING 40.65N 103.21W
08/10/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
STERLING HIGH SCHOOL
0610 PM HAIL STERLING 40.65N 103.21W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
0610 PM TSTM WND GST 2 WSW STERLING 40.64N 103.25W
08/10/2011 M92.00 MPH LOGAN CO ASOS
STERLING AIRPORT
0609 PM HAIL STERLING 40.65N 103.21W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0608 PM TSTM WND GST STERLING 40.65N 103.21W
08/10/2011 E60.00 MPH LOGAN CO TRAINED SPOTTER
LOGAN COUNTY FAIRGROUNDS
0544 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M3.00 INCH LOGAN CO TRAINED SPOTTER
BROKEN WINDOWS TO VEHICLE
0537 PM HAIL 10 NW STERLING 40.75N 103.35W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:13 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 38 min |
| Aug 10, 6:40 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 65 min |
| Aug 10, 6:41 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 27 min |
| Aug 10, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 55 min |
| Aug 10, 7:32 PM MDT | Areal Flood Advisory | BOU | Logan | 88 min |
| Aug 10, 9:08 PM MDT | Special Weather Statement | BOU | Logan | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.